MAUDE Adverse Event Report: B. BRAUN AVITUM AG VISTA®; PUMP, INFUSION

B. BRAUN AVITUM AG VISTA®; PUMP, INFUSION
Catalog Number 637-202
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Condition of returned samples - sample status: [x] no sample returned [ ] sample returned test result(s): [ ] defect confirmed [x] defect not confirmed - results description: no sample.
 
Event or Problem Description
Vista basic pump did not alarm for air that went past pump to patient, on a couple of occasions infusing cisplatin and leucovorin the pump did not alarm for air almost reaching the patient.The three serial numbers were reported as (b)(6) (3 events).Two of the pumps malfunctioned one time, and one of the pumps malfunctioned three times.This report is for serial number (b)(6).Refer to manufacturer report 9610825-2024-00805 for serial number (b)(6).Refer to manufacturer reports 9610825-2024-00802 (b)(6) and for the three events involving serial number (b)(6).

Brand Name
VISTA®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20683990
Report Number9610825-2024-00806
Device Sequence Number7262678
Product Code FRN
UDI-Device Identifier04046963988852
UDI-Public(01)04046963988852(11)141218(10)96954148I4
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number637-202
Device Lot Number96956313C5
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown